HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

On the existence of non-special divisors of degree g and g-1 in algebraic function fields over Fq

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417833
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:32:02 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

S. Ballet, D. Le Brigand. On the existence of non-special divisors of degree g and g-1 in algebraic function fields over Fq. Journal of Number Theory, Elsevier, 2006, 116 (2), pp.293-310. ⟨10.1016/j.jnt.2005.04.009⟩. ⟨hal-03417833⟩

Share

Metrics

Record views

5